Advertisement

Reactions Weekly

, Volume 1761, Issue 1, pp 136–136 | Cite as

Dexamethasone/temozolomide

Multiple toxicities: case report
Case report

A 53-year-old woman developed aspergillosis, pulmonary aspergillosis and respiratory syncytial virus bronchiolitis during treatment with temozolomide for glioblastoma multiforme and dexamethasone for vasogenic oedema. Additionally, she developed lymphopenia secondary to temozolomide therapy [not all outcomes stated].

The woman, who had grade IV glioblastoma multiforme, presented with a productive cough, which was progressive over several days. A week prior to presentation, she had received one cycle of chemoradiation therapy, comprising 3 weeks of concurrent temozolomide 75 mg/m2/day with hypofractionated radiation. She was planned to receive adjuvant temozolomide 150−200 mg/m2/day for 5 days. She had been receiving dexamethasone for vasogenic oedema tapering from 8mg two times per day, to 4mg in the morning per day, to 2mg at night per day along with plans to taper off completely [routes not stated]. She did not have cytopaenia on this regimen; however, her lowest WBC count was...

Reference

  1. Liu SA, et al. Cerebral aspergillosis within new tumour site presents as incidental new brain lesion in patient receiving temozolomide for glioblastoma multiforme. BMJ Case Reports 12: e227500, No. 5, 31 May 2019. Available from: URL: http://doi.org/10.1136/bcr-2018-227500 - USA

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations